# SDR DALA2020062952515

- Difficulty date: June 22, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 85,257 hours, 22,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6801 R1 SLIDE ARM LIGHT OUT. CORRECTIVE ACTION: REROUTED STATIC LINE AND CKED FUNCTION OF SLIDE ARM MECHANISM AND ARMED INDICATION PER B757 AMM 25-66. (1569467)
